# SDR AALA2018102329043

- Difficulty date: October 19, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,776 hours, 22,330 cycles
- System (JASC): 3400 · Navigation System
- Part: Switch
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER PASSING 10,000 FEET AND ACCELERATING THROUGH 250 KTS AIRCRAFT GENERATED RED OVERSPEED WARNING AND RED ECAM MAX VFE 235 KTS. AIRCRAFT WAS CLEAN WITH NO SECONDARY ISSUES. AS AIRCRAFT SLOWED BELOW 250 WARNING/ECAM SELF CLEARED. ACCELERATING ABOVE 250 WARNING RETURNED. EMERGENCY DECLARED AND FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED 22FP SELECTION SWITCH AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
